Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 241, NWS Jacksonville, FL

July 22, 2015Clay County, Duval County, Saint Johns County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 22, 2015, 3:41 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 22, 2015, 3:41 PM EDT (19:41 UTC)
Expired
Jul 22, 2015, 4:45 PM EDT
In force
64 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Duval County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 46 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1696 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1696 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:36 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 22, 2:36 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT WED JUL 22 2015

...HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH TOMORROW...

.NEAR TERM /THROUGH THURSDAY/... THE HEAT ADVISORY IS VERIFYING
QUITE NICELY WITH TEMPS IN THE MID TO UPPER 90S COUPLED WITH
DEWPOINTS IN THE UPPER 70S WITH HEAT INDICES AVERAGING AROUND 110
DEGREES. JAX RECORDED A HEAT INDEX OF 111 DEGREES JUST RECENTLY.
MUCH LESS THUNDERSTORM COVERAGE IS EXPECTED THIS AFTERNOON
COMPARED TO PREVIOUS DAYS AS UPPER LEVEL SUPPORT IS GREATLY
LACKING. NEVERTHELESS...HIGH MOISTURE AND STRONG INSTABILITY WILL
SUPPORT WIDELY SCATTERED TO SCATTERED STORMS DURING THE REST OF
THE AFTERNOON HOURS. STORMS WILL BUILD EAST TOWARDS THE I-95
CORRIDOR THROUGH LATE AFTERNOON AND THEN QUICKLY WIND DOWN EARLY
THIS EVENING WITH A QUIET AND MUGGY EVENING IN STORE FOR THE AREA.
ISOLATED STRONG STORMS THIS AFTERNOON WILL BE CAPABLE OF EXCESSIVE
LIGHTNING...HEAVY RAINFALL...AND GUSTY WINDS UP TO 40 TO 50 MPH.

THURSDAY...LOCAL WEATHER PATTERN IS LOCKED IN A
REPEATING...GROUNDHOG DAY...LIKE PATTERN AS THE EAST COAST TROUGH
REMAINS IN PLACE AND CONVECTION FIRES IN A FAMILIAR PATTERN IN THE
MEAN UPPER LEVEL NORTHWESTERLY FLOW! THE OLD PRE-FRONTAL BOUNDARY
WILL LAY ACROSS NORTH-CENTRAL FLORIDA WITH EARLY CONVECTION ALONG
THE SOUTHERN PERIPHERY OF THE NWS JACKSONVILLE AREA OF
RESPONSIBILITY. BY LATER AFTERNOON CONVECTION FIRES OVER SOUTHEAST
GEORGIA ALONG A FRONTAL BOUNDARY AND DROPS SOUTH TOWARD INTERSTATE
10 AND NORTH FLORIDA. THIS SHOULD INTERACT WITH THE ATLANTIC SEA
BREEZE FRONT FIRING SOME STRONG TO SEVERE STORMS ALONG THE EAST
COAST/ST JOHNS RIVER COUNTIES. HIGH TEMPERATURES WILL BE IN THE
UPPER 90S AGAIN OVER INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE
RIVER VALLEY. ELSEWHERE TEMPS WILL TOP OUT IN THE LOWER TO MID 90S
ON THURSDAY. EXPECT HEAT INDEX VALUES AROUND ADVISORY LEVEL.

.LONGER TERM /FRIDAY THROUGH WEDNESDAY/...
ON FRIDAY...THE CONVECTION SHOULD INITIATE A BIT EARLIER AND BE
MORE WIDESPREAD SO THIS WILL HELP TO KEEP THE HIGH TEMPERATURES
DOWN INTO THE LOWER 90S IN MOST PLACES.

WEEKEND AND BEYOND...THE MORE THINGS CHANGE...THE MORE THEY STAY THE
SAME. LOCKED IN A PATTERN WITH A MEAN UPPER LEVEL TROUGH ALONG THE
EAST COAST AND UPPER LEVEL HIGH PRESSURE TO OUR WEST A MEAN
NORTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE ACROSS THE REGION. THE
FRONTAL BOUNDARY WILL MEANDER BACK AND FORTH OVER THE LOCAL AREA
ENHANCING AFTERNOON AND EVENING CONVECTION.

SOME MODELS INDICATE POTENTIAL DEVELOPMENT OFF THE FLORIDA/SOUTHEAST
COAST LATE IN THE PERIOD. RIGHT NOW IF IT DEVELOPS THE ECMWF IS
MOVING IT NORTH AWAY FROM THE AREA AND GFS IS VERY RESERVED IN
DEVELOPMENT...SO NOT MUCH TO SPECULATE ON FOR US AT THIS POINT BUT
COULD LEAD TO REDUCED RAIN CHANCES IF IT INDEED DEVELOPS AS ECMWF
SUGGESTS.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL OUTSIDE OF AFTERNOON CONVECTION. LOWER
COVERAGE OF STORMS ARE EXPECTED THIS AFTERNOON SO WE WILL KEEP
VCTS IN PLACE FOR NOW. SHORT TERM AMENDMENTS MAY BE NEEDED FOR ANY
STORMS THAT HEAD TOWARDS ANY OF THE TERMINALS. STORMS SHOULD BE
BRIEF BUT WILL BE CAPABLE OF HEAVY RAIN AND GUSTY WINDS.

&&

.MARINE...
SOUTHWESTERLY WINDS WILL INCREASE AGAIN WITH NOCTURNAL SURGE THIS
EVENING AND WE WILL CARRY AN SCEC HEADLINE ACROSS THE OFFSHORE
LEGS TO ACCOUNT FOR WINDSPEEDS OF 15 TO 20 KNOTS THIS EVENING.
OFFSHORE FLOW WILL CONTINUE THROUGH THE END OF THE WEEK WITH
SCEC CONDITIONS IN NOCTURNAL SURGES EACH EVENING. TROUGH AXIS WILL
SHIFT SOUTH ACROSS THE REGION ON SATURDAY WITH WINDS BECOMING
ONSHORE OVER THE WEEKEND AND CONTINUING THROUGH EARLY NEXT WEEK
WITH NO HEADLINES EXPECTED.

RIP CURRENTS: LOW RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  96  76  93 /  30  40  60  60
SSI  79  93  78  91 /  30  50  60  60
JAX  76  96  77  91 /  20  50  60  70
SGJ  79  94  79  90 /  20  40  60  60
GNV  76  93  77  90 /  20  50  50  70
OCF  77  91  77  89 /  20  50  50  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR BAKER-BRADFORD-
     CLAY-COASTAL DUVAL-COASTAL NASSAU-COLUMBIA-FLAGLER-HAMILTON-
     INLAND DUVAL-INLAND NASSAU-PUTNAM-ST. JOHNS-SUWANNEE-UNION.

GA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR APPLING-ATKINSON-
     BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...NONE.
&&

SHULER/SANDRIK/WALSH
Hazardous weather outlook, Jul 22, 3:22 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 AM EDT WED JUL 22 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-231000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
322 AM EDT WED JUL 22 2015

...HEAT ADVISORY THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WITH HIGH TEMPERATURES IN THE MID TO UPPER 90S FOR MOST AREAS
TODAY...AND WITH HUMID CONDITIONS PERSISTING...MAXIMUM HEAT
INDEX READINGS OF 108 TO 113 WILL BE LIKELY THIS AFTERNOON. A
HEAT ADVISORY IS IN EFFECT FOR MOST AREAS.

SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS CAN BE
EXPECTED. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS
ARE EXPECTED EACH DAY. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH FRIDAY WITH AFTERNOON
HEAT INDICES OF 105 TO 110 DEGREES. LOWER HEAT INDICES ARE EXPECTED
THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 22, 2:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT WED JUL 22 2015

FLZ022-023-GAZ150-164-221945-
BAKER FL-COLUMBIA FL-CHARLTON GA-WARE GA-
243 PM EDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 345 PM EDT...

AT 243 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF TAYLOR TO
6 MILES NORTHEAST OF BELMONT...AND MOVING EAST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3060 8265 3058 8242 3061 8242 3062 8243
      3063 8243 3068 8214 3046 8203 3035 8265
      3039 8266 3040 8265 3043 8265 3044 8267
      3059 8269
TIME...MOT...LOC 1843Z 285DEG 10KT 3060 8222 3054 8264

ENYEDI
Local storm report, Jul 22, 3:09 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT WED JUL 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND GST     JACKSONVILLE INTERNATIO 30.48N 81.71W
07/22/2015  M45 MPH          DUVAL              FL   ASOS

            A WIND GUST OF 45 MPH WAS MEASURED AT THE JACKSONVILLE
            INTERNATIONAL AIRPORT.

&&

SHULER
Special weather statement, Jul 22, 3:14 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT WED JUL 22 2015

FLZ020-022-023-GAZ150-162>164-221945-
BAKER FL-COLUMBIA FL-HAMILTON FL-CLINCH GA-CHARLTON GA-ECHOLS GA-
WARE GA-
314 PM EDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...
NORTHWESTERN BAKER...NORTHEASTERN HAMILTON...SOUTHEASTERN ECHOLS...
SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND SOUTH CENTRAL CHARLTON
COUNTIES UNTIL 345 PM EDT...

AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF ST.
GEORGE TO 6 MILES SOUTH OF NEEDMORE...AND MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FARGO...NEEDMORE AND BELMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3074 8214 3047 8205 3044 8276 3072 8277
TIME...MOT...LOC 1914Z 300DEG 9KT 3065 8217 3059 8271

ENYEDI
Special weather statement, Jul 22, 3:20 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT WED JUL 22 2015

FLZ025-125-222000-
INLAND DUVAL FL-COASTAL DUVAL FL-
320 PM EDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUVAL COUNTY UNTIL
400 PM EDT...

AT 320 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORT CAROLINE TO NEAR
RIVERSIDE...AND MOVING SOUTHEAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...UNF...ARLINGTON...NEPTUNE BEACH...ORTEGA...
BAYMEADOWS...CRAIG FIELD...RIVERSIDE...SAN MARCO...SAN PABLO...LITTLE
TALBOT ISLAND...FORT CAROLINE...NAS JAX...NORMANDY...PALM VALLEY AND
TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3025 8143 3023 8144 3021 8177 3037 8178
      3049 8142 3048 8141 3042 8141 3044 8142
      3044 8144 3040 8140 3041 8143 3039 8145
      3040 8147 3038 8148 3037 8145 3040 8139
      3025 8138
TIME...MOT...LOC 1920Z 308DEG 5KT 3044 8149 3035 8172

ENYEDI
Special weather statement, Jul 22, 3:30 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT WED JUL 22 2015

FLZ023>025-GAZ164-222015-
BAKER FL-INLAND DUVAL FL-INLAND NASSAU FL-CHARLTON GA-
330 PM EDT WED JUL 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...NORTHWESTERN
DUVAL...SOUTHWESTERN NASSAU AND SOUTHEASTERN CHARLTON COUNTIES UNTIL
415 PM EDT...

AT 329 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ST. GEORGE...OR 14 MILES WEST OF CALLAHAN...MOVING EAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...ST.
GEORGE...MAXVILLE...BRYCEVILLE...RATLIFF...NASSAU VILLAGE-RATLIFF...
CISCO GARDENS...BALDWIN AND WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3019 8197 3019 8202 3046 8225 3066 8206
      3051 8163 3051 8164
TIME...MOT...LOC 1929Z 291DEG 13KT 3051 8207

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:12 AM EDTHeat AdvisoryJAXBaker, Bradford, Duval, Flagler, Nassau, Suwannee and 1 more15 hr
Jul 22, 2:43 PM EDTSpecial Weather StatementJAXBaker62 min
Jul 22, 3:06 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau24 min
Jul 22, 3:14 PM EDTSpecial Weather StatementJAXBaker31 min
Jul 22, 3:20 PM EDTSpecial Weather StatementJAXDuval40 min
Jul 22, 3:30 PM EDTSpecial Weather StatementJAXNassau45 min
Jul 22, 3:31 PM EDTSpecial Marine WarningJAX119 min
Jul 22, 3:46 PM EDTSpecial Weather StatementJAXGilchrist44 min
Jul 22, 3:54 PM EDTSpecial Weather StatementJAXHamilton66 min
Jul 22, 3:59 PM EDTSpecial Weather StatementJAXClay46 min
Jul 22, 4:02 PM EDTAreal Flood AdvisoryJAXDuval88 min
Jul 22, 4:09 PM EDTSpecial Weather StatementJAXNassau51 min
Jul 22, 4:17 PM EDTAreal Flood WarningJAXDuval118 min
Jul 22, 4:21 PM EDTSpecial Weather StatementJAXUnion54 min
Jul 22, 4:29 PM EDTAreal Flood WarningJAXDuval3 hr
Jul 22, 4:31 PM EDTSpecial Weather StatementJAXNassau44 min
Jul 22, 4:35 PM EDTSpecial Marine WarningJAX3 hr
Jul 22, 4:37 PM EDTSpecial Weather StatementJAXBradford, Clay, Saint Johns68 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Putnam, Saint Johns62 min
Jul 22, 4:46 PM EDTSpecial Weather StatementJAXColumbia59 min
Jul 22, 4:54 PM EDTSpecial Marine WarningJAX2 hr
Jul 22, 5:05 PM EDTAreal Flood AdvisoryJAXNassau85 min
Jul 22, 5:16 PM EDTSevere Thunderstorm WarningJAXBradford, Clay44 min
Jul 22, 5:22 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns53 min
Jul 22, 5:49 PM EDTAreal Flood AdvisoryJAXSaint Johns86 min
Jul 22, 6:17 PM EDTSpecial Weather StatementJAXHamilton43 min
Jul 22, 6:20 PM EDTSpecial Weather StatementJAXFlagler, Putnam55 min
Jul 22, 6:49 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam27 min
Jul 22, 7:09 PM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam66 min
Jul 22, 5:19 PM EDTSpecial Weather StatementJAXEchols41 min
Jul 22, 5:28 PM EDTSevere Thunderstorm WarningJAXEchols32 min
Jul 22, 5:53 PM EDTSpecial Weather StatementJAXEchols67 min
Jul 22, 5:58 PM EDTSpecial Weather StatementJAXLanier47 min
Jul 22, 7:11 PM EDTSpecial Weather StatementJAXClinch49 min
Jul 22, 7:12 PM EDTSpecial Weather StatementJAXWare48 min
Jul 22, 7:38 PM EDTSpecial Weather StatementJAXClinch, Echols67 min
Jul 22, 7:45 PM EDTSevere Thunderstorm WarningJAXClinch, Echols30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.